# SDR TRAX200701323

- Difficulty date: September 4, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 14,833 hours, 12,284 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - UPPER WEB OF ENGINE BEAM, APPROXIMATELY CENTERED IN AFT EDGE AT MARKED RIVET, SUSPECT A CRACK.  REPAIRED  IAW EO 600-53-0169.
